# SDR P5CA9700262

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR BODY FAIRINGS, CORROSION BY RAD ALT ANTENNAS AND CIRCULAR ACCESS COVERS.  REPAIRED PER BOEING SRM 51-40-11.
